# SDR SWAA2023010487363

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N872CB
- Make and model: Boeing 737-8
- Aircraft serial: 67780
- Aircraft time: 360 hours, 204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT NOT TESTING.   R & R THE FLASHLIGHT BATTERY IAW AMM 25-64-00 OPS CHECKED NORMAL.
